# SDR 02FDEA00518

- Difficulty date: July 23, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 33,363 hours, 7,736 cycles
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Heater
- Condition: Sparks
- Location: Ice Protection
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPARK FOUND EMITTING FROM THE FORWARD WASTE DRAIN HEATER AT FORWARD AVIONICS COMPARTMENT SIDE,  WHEN POWER SWITCHED ON.
